# SDR TSAA9951044

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT BS 440 STR 25L AT Z-CHANNEL IN FORWARD CARGO PIT.  REMOVED AND REPLACED ATTACHING BRACKET PER SRM 51-10-1.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
